# SDR CA001101023

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Faulty
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AT 80 KTS DURING TAKEOFF ROLL, THE AILERON WARNING MSG APPEARED.THE FLIGHT CREW ABORTED TAKEOFF AT 85  TO 90 KTS. (UNEVENTFUL). AIRCRAFT WAS ROUTED TO THE HANGAR FACILITY FOR HIGH SPEED TAKEOFF INSPECTION AND AILERON INVESTIGATION. NO DEFECT NOTED, AIRCRAFT RELEASED FOR SERVICE.
